Analogs of the spherical transform on the hyperbolic plane

  • V. S. Vasilyanskaya
  • V. V. Volchkov

Abstract

We introduce the notion of “$s$”-convolution on the hyperbolic plane $H^2$ and consider its properties. Analogs of the Helgason spherical transform on the spaces of compactly supported distributions in $H^2$ are studied. We prove a Paley –Wiener – Schwartz-type theorem for these transforms.
Published
25.04.2016
How to Cite
VasilyanskayaV. S., and VolchkovV. V. “Analogs of the Spherical Transform on the Hyperbolic Plane”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 4, Apr. 2016, pp. 469-84, http://umj.imath.kiev.ua/index.php/umj/article/view/1853.
Section
Research articles